Mathematical Methods of Operations Research
Collection
Collection
- ISSN: 1432-2994
Published by Springer Nature
-
Cooperation in one machine scheduling Article
Mathematical Methods of Operations Research, 38(2), 113-129.January 1993 -
Sequencing and cooperation Article
Mathematical Methods of Operations Research, 42(3), 566-568.January 1994 -
A feedback fluid queue with two congestion control thresholds Article
Mathematical Methods of Operations Research, 149-169.R. Malhotra, M.R.H. Mandjes (Michel), W.R.W. Scheinhardt (Werner) and J.L. van den Berg (Hans)
June 2009 -
Asymptotic expansions of defective renewal equations with applications to perturbed risk models and processor sharing queues Article
Mathematical Methods of Operations Research, 311-326.January 2010 -
Sojourn times asymptotics in a parking lot network Article
Mathematical Methods of Operations Research, 163-190.January 2011 -
Loss asymptotics for the single-server queue with complete rejection Article
Mathematical Methods of Operations Research, 299-315.January 2015 -
Functional central limit theorems for Markov-modulated infinite-server systems Article
Mathematical Methods of Operations Research, 83(3), 351-372.J.G. Blom (Joke), K. de Turck (Koen) and M.R.H. Mandjes (Michel)
June 2016